MathSciNet Relay Station
MathSciNet bibliographic data
MR1623249 (99a:65071) 65H10
Lukšan, L.; Vlček, J. Computational experience with globally convergent descent methods for large sparse systems of nonlinear equations. Optim. Methods Softw. 8 (1998), no. 3-4, 201–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement